# SDR 2000UALA00450

- Difficulty date: July 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 12,753 hours, 1,990 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62421109
- Part serial: 0234
- Condition: Leaking
- Location: Bottom Tube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP OVERHAUL, DOOR 1 LEFT HAND SLIDE RAFT (P/N: 62771-117, S/N 0234) FAILED AIR RETENTION TEST.  FOUND SEAM LEAK IN THE BOTTOM TUBE.  LEAK IS IN RIGHT HAND DOG LEG TUBE FLANGE TO LOWER MAIN TUBE.  SLIDE/RAFT (P/N: 62421-109, S/N 0234) SENT TO VENDOR FOR REPAIR.
